# SDR A6WA202101157546

- Difficulty date: January 7, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3102529
- Condition: Corroded
- Location: Fs. 599
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURES AT FS 599, LBL 28 TO LBL 42, AND RBL 28 TO RBL 42 HAND AND RT HAND BLENDED OUT OF LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED RT HAND AND LT HAND FLOOR SUPPORT AT FS 599, LBL 28 TO LBL 42, AND RBL 28 TO RBL 42, IAW CRJ 200 SRM 51 42 06 REV (38).  FABRICATED RT HAND AND LT HAND FLOOR SUPPORT STRUCTURE FROM P/N 0.005 7075-T6 UID 2678527, IAW CRJ 200 SRM 51 21 11 REV (38).  APPLIED SURFACE PROTECTION ON FABRICATED RT HAND AND LT HAND FLOOR SUPPORT STRUCTURE, IAW CRJ 200 SRM 51 21 11, CRJ 200 SRM 51 25 06, AND CRJ 200 SRM 51 25 16, REV (38).  INSTALLED FABRICATED RT HAND AND LT HAND FLOOR SUPPORT STRAP AT FS 599, LBL 28 TO LBL 42, AND RBL 28 TO RBL 42, REF CRJ 200 SRM 51 42 06, REV (38).
